Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 343, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 25, 2011, 3:34 AM EDT for 5 counties in Ohio. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2011, 3:34 AM EDT (07:34 UTC)
- Expired
- Aug 25, 2011, 4:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clark County, OH, Fayette County, OH, Greene County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 3:38 AM EDT | TSTM WND DMG | Cedarville, OH | LARGE BRANCHES BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3854 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 15.7
The text
As transmitted, in the capitals the NWS used until 2016.
194 WUUS51 KILN 250734 SVRILN OHC023-047-057-097-129-250800- /O.NEW.KILN.SV.W.0343.110825T0734Z-110825T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 334 AM EDT THU AUG 25 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN FAYETTE COUNTY IN CENTRAL OHIO... SOUTHERN MADISON COUNTY IN CENTRAL OHIO... NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO... EXTREME SOUTHERN CLARK COUNTY IN WEST CENTRAL OHIO... CENTRAL GREENE COUNTY IN WEST CENTRAL OHIO... * UNTIL 400 AM EDT. * AT 327 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WILBERFORCE...MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... JAMESTOWN... JEFFERSONVILLE... MOUNT STERLING... BLOOMINGBURG... IN ADDITION...BELL CENTER...SELMA...GLADSTONE...ROSEMOOR...SHADY GROVE...SOUTH SOLON...OCTA AND BOOKWALTER ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 64 AND 88... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3981 8323 3959 8323 3961 8394 3979 8394 TIME...MOT...LOC 0734Z 270DEG 41KT 3970 8382 $$
2 follow-up statements
798 WWUS51 KILN 250750 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 350 AM EDT THU AUG 25 2011 OHC023-047-057-097-129-250800- /O.CON.KILN.SV.W.0343.000000T0000Z-110825T0800Z/ CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-PICKAWAY OH- 350 AM EDT THU AUG 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR NORTHWESTERN PICKAWAY...SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO...AND EASTERN GREENE AND EXTREME SOUTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO... AT 344 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BELL CENTER...MOVING EAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... JEFFERSONVILLE...MOUNT STERLING AND BLOOMINGBURG. IN ADDITION...SOUTH SOLON...OCTA...BOOKWALTER...DEER CREEK LAKE... PANCOASTBURG...MADISON MILLS AND MIDWAY ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3961 8388 3979 8388 3981 8323 3959 8323 TIME...MOT...LOC 0750Z 272DEG 39KT 3969 8365 $$
016 WWUS51 KILN 250758 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 358 AM EDT THU AUG 25 2011 OHC023-047-057-097-129-250808- /O.EXP.KILN.SV.W.0343.000000T0000Z-110825T0800Z/ CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-PICKAWAY OH- 358 AM EDT THU AUG 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PICKAWAY... SOUTHERN MADISON AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO...AND EASTERN GREENE AND EXTREME SOUTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT 400 AM EDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3961 8388 3979 8388 3981 8323 3959 8323 TIME...MOT...LOC 0758Z 272DEG 39KT 3969 8354 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:21 AM EDT, 13 minutes earlier.
Area forecast discussion, Aug 25, 3:21 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 321 AM EDT THU AUG 25 2011 .SYNOPSIS... A COLD FRONT WILL EXIT THE OHIO VALLEY EARLY THIS MORNING. HIGH PRESSURE OVER THE GREAT LAKES AND UPPER MIDWEST WILL THEN BUILD AND REMAIN A STABILIZING AND DRYING FORCE OVER THE OHIO VALLEY THROUGH THE BEGINNING OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COLD FRONT WILL BE SITUATED OVER SRN CWA TOWARDS DAYBREAK AND CONTINUE EASTWARD. THUNDERSTORMS WILL LIKELY CONTINUE TO POP ALONG IT BUT A STABLE BOUNDARY LAYER FROM THE RAIN THAT HAS ALREADY OCCURRED WILL HELP LIMIT ANY STRONG WINDS FROM REACHING THE SURFACE. THE INSTABILITY HAS DROPPED OFF SIGNIFICANTLY EARLY THIS MORNING AS THE UPPER LEVEL FORCING HAS PUSHED WELL EAST. HAVE DROPPED THE WATCH EARLY THIS MORING A FEW HOURS AHEAD OF SCHEDULE. NORTHERLY WINDS AND STABLE AND DRIER AIR WILL QUICKLY FILTER INTO KENTUCKY AND THE LOWER SCIOTO VALLEY BY LATE MORNING. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... STRATUS DECK BEHIND THE FRONT EARLY THIS EVENING WILL BREAK UP AS THE NIGHT PROGRESSES. GENERALLY CLEAR SKIES AND A COOL...DRY AIRMASS WILL BE FOUND IN THE OHIO VALLEY THROUGH THE WEEKEND. TEMPERATURES WILL GRADUALLY WARM BUT THE AIR SHOULD REMAIN DRY IN NORTHERLY FLOW. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE AND DRY CONDITIONS WILL BE PRESENT ACROSS THE AREA THROUGH MOST OF THE LONG TERM PERIOD. A WEAK SHORT WAVE WILL MOVE THROUGH THE AREA MONDAY NIGHT. MOISTURE IS LIMITED WITH THIS FEATURE AND THEREFORE LIMITED PRECIPITATION CHANCES TO A SLIGHT CHANCE ACROSS MAINLY NORTHERN PORTIONS OF THE FA. TEMPERATURES WILL GENERALLY BE SLIGHTLY BELOW NORMAL THROUGH THE LONG TERM PERIOD. WITH NORTHERLY TO NORTHEASTERLY WINDS FOR MOST OF THIS TIME FRAME HIGH TEMPERATURES WILL BE LIMITED TO GENERALLY THE UPPER 70S TO LOW 80S. WITH MOST NIGHTS HAVING MOSTLY CLEAR SKIES LOW TEMPERATURES WILL DROP DOWN INTO THE MIDDLE 50S TO THE LOW 60S. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... LINE OF CONVECTION AHEAD OF A CDFNT IS PUSHING THRU THE FA. THE LINE IS NOT SOLID...SO ONLY PUT THE TSRA IN TEMPO GROUP FOR A COUPLE OF HOURS. HAVE THE BACK EDGE TIMED THRU CVG/LUK BY 08Z AND CMH/LCK BY 09Z. FROPA WILL OCCUR SHORTLY AFTER TSRAS END AND WINDS WILL SHIFT TO THE W. POST CONVECTION THERE IS A VFR DECK AROUND 4K THAT IS FORECAST TO BREAK UP SHORTLY AFT 12Z. WINDS WILL BECOME NORTHWESTERLY DURING THE DAY THURSDAY WITH SCT CU. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...NOVAK AVIATION...SITES
Hazardous weather outlook, Aug 24, 9:46 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 946 PM EDT WED AUG 24 2011 INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046- 051>056-060>065-070>073-077>080-260200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND- 946 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ...SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT... A VERY UNSTABLE AIR MASS IS IN PLACE ACROSS THE REGION. THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE POISED TO MOVE INTO OUR FORECAST AREA AROUND 1130PM AND WILL SPREAD SOUTHEASTWARD THROUGH THE NIGHTTIME HOURS. PARAMETERS ARE FAVORABLE FOR STORMS TO BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT...ALTHOUGH SOME LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT LATE THIS EVENING. THERE IS THE POTENTIAL FOR STORMS TO ORGANIZE IN SUCH A WAY AS WIND DAMAGE COULD BECOME WIDESPREAD...PARTICULARLY IN WEST CENTRAL OHIO. THE SEVERE POTENTIAL WILL DIMINISH LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. KYZ089-090-094>100-OHZ074-081-082-088-260200- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HOCKING-ADAMS-PIKE-SCIOTO- 946 PM EDT WED AUG 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TONIGHT. ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT... A LINE OF STRONG AND SEVERE THUNDERSTORMS OVER INDIANA WILL MAKE ITS WAY SOUTHEASTWARD ACROSS THE FORECAST AREA TONIGHT. THESE STORMS WILL MOVE INTO THE AREA AFTER MIDNIGHT. INSTABILITY WILL HAVE BEGUN TO DECREASE BY THE TIME THESE STORMS MOVE IN. BUT IT MAY STILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. THE SEVERE WEATHER POTENTIAL WILL DIMINISH LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME POSSIBLE LATER TONIGHT.
In the hours before
Special weather statement, Aug 25, 1:21 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT THU AUG 25 2011
OHZ044-045-250545-
LOGAN OH-UNION OH-
121 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION AND SOUTHERN
LOGAN COUNTIES THROUGH 145 AM EDT...
AT 119 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
LIBERTY...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE...WEST
MANSFIELD AND RICHWOOD.
ALSO...VALLEY HI...ZANESFIELD...PICKRELLTOWN...NEW JERUSALEM...
MIDDLEBURG...EAST LIBERTY...POTTERSBURG AND RAYMOND ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4024 8326 4026 8379 4027 8389 4036 8394
4052 8325 4051 8324Special weather statement, Aug 25, 1:52 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 AM EDT THU AUG 25 2011
KYZ092-093-OHZ070-077>079-250630-
KENTON KY-CAMPBELL KY-BROWN OH-BUTLER OH-HAMILTON OH-CLERMONT OH-
152 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT CLERMONT...HAMILTON...
SOUTHEASTERN BUTLER...WESTERN BROWN...CAMPBELL AND KENTON COUNTIES
THROUGH 230 AM EDT...
AT 150 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NORTHGATE...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FOREST PARK...
CHEVIOT...MOUNT HEALTHY...NORTH COLLEGE HILL...SPRINGDALE...
FINNEYTOWN...WYOMING...SHARONVILLE...LUDLOW...CINCINNATI...READING
AND PARK HILLS.
ALSO...NORTHGATE...PLEASANT RUN FARM...MOUNT HEALTHY HEIGHTS...WHITE
OAK...NORTHBROOK...GROESBECK...WHITE OAK WEST AND BRIDGETOWN NORTH
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3940 8451 3932 8435 3929 8435 3929 8430
3908 8388 3887 8424 3885 8429 3923 8478
ASLSpecial weather statement, Aug 25, 2:06 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 AM EDT THU AUG 25 2011
OHZ063-071>073-078>080-250645-
BROWN OH-CLINTON OH-FAYETTE OH-ROSS OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
206 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HIGHLAND...
NORTHEASTERN CLERMONT...WARREN...NORTHWESTERN ROSS...SOUTHERN
FAYETTE...CLINTON AND NORTHERN BROWN COUNTIES THROUGH 245 AM EDT...
AT 201 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LEBANON...
MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORROW...BLANCHESTER...
FAYETTEVILLE...ST. MARTIN...WILMINGTON...LYNCHBURG...NEW VIENNA...
SABINA AND LEESBURG.
ALSO...OREGONIA...CORWIN...PLEASANT PLAIN...CAESAR CREEK STATE
PARK...BUTLERVILLE...NEWTONSVILLE...MIDDLEBORO AND EDENTON ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3926 8428 3927 8426 3929 8427 3929 8435
3936 8435 3954 8424 3947 8318 3908 8388
ASLSpecial weather statement, Aug 25, 2:29 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
229 AM EDT THU AUG 25 2011
OHZ051-053-054-061-062-250715-
CLARK OH-GREENE OH-MADISON OH-MIAMI OH-MONTGOMERY OH-
229 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
EXTREME SOUTHEASTERN MIAMI...SOUTHWESTERN MADISON...NORTHERN GREENE
AND SOUTHERN CLARK COUNTIES THROUGH 315 AM EDT...
AT 227 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WRIGHT-PATTERSON AFB...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH
THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FAIRBORN...ENON...
YELLOW SPRINGS...WILBERFORCE...CEDARVILLE...SPRINGFIELD...SOUTH
CHARLESTON AND CHOCTAW LAKE.
ALSO...PARK LAYNE...MEDWAY...CRYSTAL LAKES...HOLIDAY VALLEY...
DONNELSVILLE...OLDTOWN...GREEN MEADOWS AND SNYDERVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3971 8347 3972 8365 3970 8366 3973 8418
3991 8418 3998 8346
ASLSpecial weather statement, Aug 25, 2:43 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EDT THU AUG 25 2011
OHZ073-080>082-250715-
ADAMS OH-PIKE OH-ROSS OH-HIGHLAND OH-
243 AM EDT THU AUG 25 2011
...A STRONG THUNDERSTORM WILL AFFECT HIGHLAND...SOUTHERN ROSS...
WESTERN PIKE AND NORTHERN ADAMS COUNTIES THROUGH 315 AM EDT...
AT 241 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
HILLSBORO...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO...BELFAST...
GREENFIELD...MARSHALL...CYNTHIANA...PIKE LAKE...NORTH FORK VILLAGE...
KINCAID SPRINGS...CHILLICOTHE AND BAINBRIDGE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3934 8276 3899 8321 3901 8324 3901 8327
3894 8327 3906 8387 3911 8387 3939 8334Special weather statement, Aug 25, 3:15 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 AM EDT THU AUG 25 2011
OHZ054-055-061>064-250745-
FAYETTE OH-FRANKLIN OH-GREENE OH-MADISON OH-MONTGOMERY OH-PICKAWAY
315 AM EDT THU AUG 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PICKAWAY...EASTERN
MONTGOMERY...SOUTHERN MADISON...GREENE...EXTREME SOUTHWESTERN
FRANKLIN AND NORTHERN FAYETTE COUNTIES THROUGH 345 AM EDT...
AT 310 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MIDWAY TO OVERLOOK-PAGE MANOR...MOVING EAST AT 50 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WRIGHT-PATTERSON AFB...
BLOOMINGBURG...FAIRBORN...MOUNT STERLING...YELLOW SPRINGS...
WILLIAMSPORT...SOUTH BLOOMFIELD...LOGAN ELM VILLAGE...CIRCLEVILLE AND
ASHVILLE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LAT...LON 3956 8286 3964 8416 3988 8416 3987 8405
3985 8404 3985 8397 3982 8390 3982 8383
3980 8383 3977 8364 3977 8359 3984 8356
3980 8284The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 11:05 PM EDT | Special Weather Statement | ILN | Hardin | 55 min |
| Aug 24, 11:39 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 66 min |
| Aug 25, 12:19 AM EDT | Special Weather Statement | ILN | Preble | 56 min |
| Aug 25, 12:33 AM EDT | Special Weather Statement | ILN | Hardin | 42 min |
| Aug 25, 1:21 AM EDT | Special Weather Statement | ILN | Logan, Union | 24 min |
| Aug 25, 1:34 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Logan, Union | 26 min |
| Aug 25, 1:52 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 38 min |
| Aug 25, 2:06 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 39 min |
| Aug 25, 2:29 AM EDT | Special Weather Statement | ILN | Clark | 46 min |
| Aug 25, 2:43 AM EDT | Special Weather Statement | ILN | Highland, Ross | 32 min |
| Aug 25, 3:15 AM EDT | Special Weather Statement | ILN | Greene, Pickaway | 30 min |
| Aug 25, 4:00 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Aug 25, 4:37 AM EDT | Special Weather Statement | ILN | Pickaway | 23 min |
| Aug 25, 5:24 AM EDT | Special Weather Statement | ILN | Pickaway | 36 min |
| Aug 25, 5:57 AM EDT | Special Weather Statement | ILN | Fayette | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.